# SDR AALA202407175740

- Difficulty date: June 29, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 35,483 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL AT STA 500D PLUS 3 INCHES, RBL 36. REPLACED TRANSITION PANEL PER AARD 53-00-05-1.
